Ask an expert
Question

15 Jul 2008

Trying to fall pregnant
I have been on Triphasil for about 8 years and my husband and i have decided to start trying for a baby. I went off triphasil last month on about the 9th of june and this is when i had my last period. I calculated that i should start my next period on the 7th July but i have still not had it. Is it normal not to have a regular period after stopping triphasil?
Answer 313 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Yes, it is. Have a look at the Top 5 questions on stopping the Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19305 votes
Vote